MAUDE Adverse Event Report: Arthrex, Inc. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM

Arthrex, Inc. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50938381
Report Number1220246-2026-04956
Device Sequence Number13450867
Product Code QHQ
UDI-Device Identifier00888867060067
UDI-Public00888867060067
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 49/18
Device Catalogue NumberAR-9349-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown